Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 23, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 9, 2025, 9:21 PM EDT for Fulton County, Georgia. It was in force for 77 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2025, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 9, 2025, 10:38 PM EDT
- In force
- 77 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 9:31 PM EDT | FLASH FLOOD | 1 Wnw West End, GA | Report from GA511 of flooding along Martin Luther King Jr Drive, with the road closed. |
| Jul 9, 9:41 PM EDT | FLASH FLOOD | 1 W Lakewood Park, GA | Report from GA511 of flooding along Interstate 75 southbound before Langford Parkway, with two right lanes blocked. |
| Jul 9, 9:51 PM EDT | FLASH FLOOD | 2 Sw Bankhead, GA | Report from GA511 of flooding along Interstate 20 Eastbound before Holmes Drive, with the right two lanes blocked. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2020 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
420
WGUS52 KFFC 100121
FFWFFC
GAC121-100245-
/O.NEW.KFFC.FF.W.0023.250710T0121Z-250710T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
921 PM EDT Wed Jul 9 2025
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Central Fulton County in north central Georgia...
* Until 1045 PM EDT.
* At 921 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, City of South Fulton, East Point, Midtown, Grant Park-Zoo
Atlanta, West End, Bankhead, Cascade Heights, Atlantic Station,
Turner Field, Sweet Auburn, Bolton, Piedmont Park, Lakewood Park,
Virginia Highland and Little Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3383 8435 3383 8444 3382 8447 3372 8457
3369 8435
FLASH FLOOD...RADAR INDICATED
$$
Culver1 follow-up statement
463
WGUS72 KFFC 100238
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1038 PM EDT Wed Jul 9 2025
GAC121-100248-
/O.CAN.KFFC.FF.W.0023.000000T0000Z-250710T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fulton GA-
1038 PM EDT Wed Jul 9 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL FULTON COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3383 8435 3383 8444 3382 8447 3372 8457
3369 8435
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 7:59 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 9, 7:59 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
759 PM EDT Wed Jul 9 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Thursday)
Issued at 245 PM EDT Wed Jul 9 2025
Key Messages:
- Scattered to numerous thunderstorms remain possible each
afternoon. Some storms may produce isolated wet downbursts/
damaging wind gusts and flash flooding, especially across
east central Georgia.
- Heat Index values as high as 100-104 degrees possible today
and tomorrow afternoon.
Mid-level troughing remains over the eastern CONUS, with shortwave
disturbances traversing the base of the broader trough. Meanwhile, a
conveyor belt of deep atmospheric moisture continues to stream
over the region to the west of the Bermuda High and underneath
southwesterly flow aloft ahead of the trough, with precipitable
water values between 1.7 and 2.1 inches. Aside from 80s in the
higher elevations of far northeast Georgia, highs this afternoon
are forecast to rise into the low to mid 90s across the forecast
area. Dewpoints in the low to mid 70s across will contribute to
heat index values between 99-104 degrees during the peak heating
hours this afternoon. A couple of spots in east-central Georgia
could briefly reach 105 degrees, but this appears to be
increasingly unlikely with showers and thunderstorms already
beginning to develop in this area.
A stronger, negatively-tilted shortwave is swinging through the Ohio
Valley region towards the Mid-Atlantic around the base of the larger
trough. With large-scale lift ahead of this shortwave, combined with
SBCAPE values of 2000-2500 J/kg, scattered to numerous thunderstorms
are expected across the area this afternoon. In addition to
contributing to greater storm coverage, the high PWATs will also
favor precip loading in downdrafts, bringing stronger winds aloft
down to the surface. Because of this, the SPC has diagnosed a
Marginal Risk (level 1 of 5) for severe weather across east Georgia
for this afternoon and evening. Damaging wind gusts will be the
primary threat with any severe thunderstorms that occur. Stronger
storms that form will also be capable of producing heavy rain and
frequent lightning. Speaking of heavy rain, steering flow will be
weak at 10 kts or less, so storms will move very little during their
life cycle and could even backbuild along surface cold pools. Add
this up, and the potential is there for nuisance flooding and
ponding of water in low-lying areas or impermeable surfaces.
Localized flash flooding is also possible where stronger storms
linger over a common location for a prolonged time.
High temperatures on Thursday will be a little "cooler" than today
courtesy of increasing storm and associated cloud coverage, rising
mainly into the upper 80s to low 90s. Heat indices between 99-104
will largely be confined to portions of central and east Georgia
during the afternoon. Thunderstorms on Thursday will find themselves
in an environment very similar to today, with high PWATs and strong
destabilization once again. Another Marginal Risk for severe weather
is in place across east Georgia, along with a sliver of a Slight
Risk (level 2 of 5) across the far southeastern portion of the
forecast area. Damaging winds will once again be the main severe
weather threat given precip loading in downdrafts once again. The
moisture-rich airmass will also warrant continued monitoring of
heavy rain and flooding potential, especially with soils becoming
more saturated the longer this wet pattern lasts.
King
&&
.LONG TERM...
(Friday morning through next Tuesday)
Issued at 245 PM EDT Wed Jul 9 2025
Key Messages:
- Higher shower and thunderstorm coverage on Friday will taper
to more typical isolated to scattered coverage over the
weekend.
- Temperatures rebound over the weekend into early next week,
bringing a return to more widespread triple digit heat index
values.
Broad mid-level troughing across the eastern CONUS at the start of
the period on Friday will begin to give way to the building
subtropical ridge over Southeast through the weekend. As such,
shower and thunderstorm coverage will be highest on Friday with a
bit of a downtrend in coverage each day from the weekend into early
next week. Even so, given the nature of the deep Gulf moisture
trapped beneath the ridge, isolated to widely scattered diurnal
showers and thunderstorms can be expected each afternoon and
evening. Locally heavy rainfall will remain a concern each day given
the aforementioned deep moisture characterized by PWATs of 1.75 to
2+" through most of the period. Additionally, an isolated strong to
severe thunderstorm threat could also be expected with water-loaded
downbursts the primary risk.
The other effect of the building subtropical ridge and relatively
less shower and thunderstorm coverage will be increasing
temperatures. Relatively "cooler" highs in the upper 80s to low 90s
on Friday will rebound back toward the mid 90s for most (and even
upper 90s for a few areas) by the weekend. With the combined impact
of the humid airmass in place, apparent temperatures will return
back above 100 for most areas and approach Heat Advisory criteria
for some locations by early next week.
Finally, while discrepancies certainly remain at this juncture, PoPs
appear more likely to trend back upward by the tail end of the long
term from Tuesday-Wednesday. Current guidance suggests deeper
moisture could surge back into the area if a coastal wave encroaches
on the eastern side of the westward-migrating ridge.
RW
&&
.AVIATION...
(00Z TAFS)
Issued at 749 PM EDT Wed Jul 9 2025
Scattered thunderstorms will continue in north Georgia through 04Z
Thursday, then more isolated storm activity is possible through
08Z Thursday. Impacts from the storms are expected at the Atlanta
area TAF sites. Thunderstorms will return to north and central
Georgia between 17Z Thursday and 03Z Friday. West or southwest
winds (210-290 degrees at 2 to 9 kt) are expected through
Thursday. Isolated low ceilings (600- 1500 ft AGL) or patchy fog
are possible between 09Z and 14Z Thursday.
//ATL Confidence...00Z Update...
High confidence in storms before 04Z Thursday.
Moderate confidence in storms at some point between 17Z Thursday
and 01Z Friday.
High confidence in the wind forecast.
Low confidence in low ceilings between 09Z and 14Z Thursday.
Albright
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 72 89 71 91 / 50 70 30 40
Atlanta 73 89 72 91 / 40 70 30 50
Blairsville 65 83 65 85 / 60 80 30 60
Cartersville 71 88 70 90 / 40 70 30 50
Columbus 74 92 72 91 / 30 60 30 60
Gainesville 72 88 71 90 / 50 60 30 40
Macon 72 91 72 92 / 30 60 30 60
Rome 71 87 70 89 / 40 70 20 50
Peachtree City 71 89 70 91 / 40 60 30 50
Vidalia 74 92 74 93 / 40 60 30 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...King
LONG TERM....RW
AVIATION...AlbrightHazardous weather outlook, Jul 9, 5:03 PM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 503 PM EDT Wed Jul 9 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-102115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 503 PM EDT Wed Jul 9 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Scattered thunderstorms will continue in north and central Georgia through 10 PM. Isolated pockets of dense fog may develop in east central Georgia after 4 AM. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Afternoon and evening thunderstorms are expected in north and central Georgia Thursday and Friday. A couple of storms could be severe, especially in eastern Georgia. A limited flooding threat may also develop in east central Georgia either day. Additional afternoon and evening thunderstorms are expected this weekend and early next week, though overall storm coverage should decrease. The heat will build some early next week, with afternoon feels like temperatures reaching the 100 to 108 degree range Sunday, Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 9, 4:20 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Wed Jul 9 2025
GAZ086-098-092045-
Emanuel GA-Treutlen GA-
420 PM EDT Wed Jul 9 2025
...Strong thunderstorms will impact portions of Emanuel and
Treutlen Counties through 445 PM EDT...
At 420 PM EDT, a line of strong thunderstorms was along a line
extending from near Zaidee to George L Smith State Park, and moving
northeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Soperton, Twin City, Stillmore, Oak Park, Garfield,
Summertown, Nunez, Covena, Modoc, Canoochee, Blundale, Norristown,
Norristown Junction, Three Points, Dellwood, Lexsy, Zaidee, George L
Smith State Park, and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
3235 8225 3234 8224 3233 8237 3235 8241
3232 8264 3261 8254 3264 8250 3265 8247
3266 8249 3283 8231 3280 8221 3281 8215
3266 8208 3261 8200
TIME...MOT...LOC 2020Z 206DEG 17KT 3242 8254 3256 8212
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, Jul 9, 6:33 PM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Wed Jul 9 2025
GAZ050-051-092245-
Taliaferro GA-Greene GA-
633 PM EDT Wed Jul 9 2025
...A strong thunderstorm will impact portions of northeastern
Greene and northwestern Taliaferro Counties through 645 PM EDT...
At 633 PM EDT, a strong thunderstorm was over Daniel Springs, or 8
miles northwest of Crawfordville, moving east at 5 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lyneville, Carters Grove, and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3359 8302 3367 8305 3370 8303 3369 8301
3369 8300 3372 8295 3368 8292 3365 8290
3359 8289
TIME...MOT...LOC 2233Z 263DEG 5KT 3365 8299
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, Jul 9, 8:08 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Wed Jul 9 2025
GAZ030-041-100030-
Polk GA-Haralson GA-
808 PM EDT Wed Jul 9 2025
...A strong thunderstorm will impact portions of northwestern
Haralson and south central Polk Counties through 830 PM EDT...
At 807 PM EDT, a strong thunderstorm was near Felton, or 7 miles
northwest of Buchanan, moving northeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent
cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3393 8528 3389 8520 3379 8522 3379 8536
3387 8538
TIME...MOT...LOC 0007Z 243DEG 16KT 3385 8530
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, Jul 9, 8:18 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 PM EDT Wed Jul 9 2025
GAZ033-044-100030-
North Fulton GA-South Fulton GA-
818 PM EDT Wed Jul 9 2025
...A strong thunderstorm will impact portions of central Fulton
County through 830 PM EDT...
At 818 PM EDT, a strong thunderstorm was over Cascade Heights, or
over Atlanta, moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent
cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, City of South Fulton, East Point, Grant Park-Zoo
Atlanta, Midtown, West End, Virginia Highland, Sweet Auburn,
Turner Field, Piedmont Park, Bankhead, Cascade Heights, Lakewood
Park, Sandtown, Atlantic Station, and Little Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3373 8459 3374 8458 3381 8449 3381 8435
3369 8435 3369 8453 3370 8459
TIME...MOT...LOC 0018Z 266DEG 13KT 3375 8446
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, Jul 9, 8:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
840 PM EDT Wed Jul 9 2025
GAZ033-044-055-100100-
North Fulton GA-Clayton GA-South Fulton GA-
840 PM EDT Wed Jul 9 2025
...A strong thunderstorm will impact portions of northwestern
Clayton and south central Fulton Counties through 900 PM EDT...
At 840 PM EDT, a strong thunderstorm was over Lakewood Park, or near
Atlanta, moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, City of South Fulton, East Point, Forest Park, College Park,
Hapeville, Grant Park-Zoo Atlanta, Hartsfield-Jackson Airport, West
End, Sweet Auburn, Turner Field, Bankhead, Cascade Heights, Lakewood
Park, and Little Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8455 3379 8451 3377 8435 3368 8435
3362 8439
TIME...MOT...LOC 0040Z 282DEG 11KT 3371 8442
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CulverSpecial weather statement, Jul 9, 8:59 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 PM EDT Wed Jul 9 2025
GAZ033-044-045-100115-
North Fulton GA-DeKalb GA-South Fulton GA-
859 PM EDT Wed Jul 9 2025
...A strong thunderstorm will impact portions of southwestern
DeKalb and southeastern Fulton Counties through 915 PM EDT...
At 859 PM EDT, a strong thunderstorm was over Gresham Park, or near
Decatur, moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, East Point, Hapeville, Grant Park-Zoo Atlanta,
Candler-Mcafee, Belvedere Park, West End, Lakewood Park,
Panthersville, Turner Field, and Gresham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3375 8445 3375 8429 3368 8426 3364 8428
3365 8432 3365 8436 3367 8446
TIME...MOT...LOC 0059Z 273DEG 12KT 3369 8434
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CulverThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 22 min |
| Jul 9, 8:18 PM EDT | Special Weather Statement | FFC | Fulton | 12 min |
| Jul 9, 8:40 PM EDT | Special Weather Statement | FFC | Fulton | 20 min |
| Jul 9, 8:59 PM EDT | Special Weather Statement | FFC | Fulton | 16 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Putnam | 17 min |
| Jul 10, 12:50 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Jul 10, 12:51 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 24 min |
| Jul 10, 2:09 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 10, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 37 min |
| Jul 10, 2:45 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jul 10, 2:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 10, 2:58 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 10, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 13 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 10, 3:18 PM EDT | Special Weather Statement | FFC | Hancock | 12 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 10, 3:29 PM EDT | Special Weather Statement | FFC | Warren | 31 min |
| Jul 10, 3:31 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Montgomery | 24 min |
| Jul 10, 3:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jul 10, 3:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 10, 3:54 PM EDT | Special Weather Statement | FFC | Dooly | 36 min |
| Jul 10, 3:58 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 32 min |
| Jul 10, 4:12 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Montgomery | 33 min |
| Jul 10, 5:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.